# SDR CA160202002

- Difficulty date: February 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 36,798 hours
- Engine: Ge CF343B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Paint
- Condition: Missing
- Location: Lt Fuel Tank
- Part time: 38,997 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE, INTERNAL FUEL TANK INSPECTION, LT WING, LARGE SECTIONS OF PAINT WERE OBSERVED TO BE MISSING FROM INSIDE THE TANK.  THE AREAS WERE REPAIRED IAW SRM 51-25-34.
